[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Lantus question

I have a question concerning Lantus.  My brother is currently using it along 
with Humalog.  It seems he is going low, around 40, in the early morning 
 hours. He eats his glucose tabs and is still only around 70 when he gets up at
am.  His doctor has told him to play with his numbers on both his morning and 
evening Lantus as the doctor is not sure which could be causing the lows as 
 Lantus can stay in the system from 24 to 36 hours. That seems like a big
to me.
Has anyone else had this problem?  And if so, which dose did you end up 
My brother has been a diabetic for 20 years, me for 40.  (He always wanted to 
be like his big sis!).

Thanks in advance for any insight on this.  By the time I talk to him he may 
already have solved it but thought I would ask the "pros" anyway.  LOL

Debbie dx 3/63
pumping 3/00
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org